# SDR DALA13006495816

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 34,480 hours, 11,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 170
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF LIGHTNING STRIKE JUST AFT OF RADOM RT SIDE WL 170 STA 229.  REMOVED DAMAGED FASTENER IAW AMM 53-00-01, REPAIR 6 PERFORMED HFEC IAW NDT 51-00-00, PRT 6 NO DEFECTS. INSTALLED FASTENER TEMP IAW AMM 53-00-01.
